Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 267052, 6 pages
http://dx.doi.org/10.1155/2014/267052
Research Article

Multiple Results to Some Biharmonic Problems

Mathematical Sciences, Nanjing Normal University, No. 1 Wenyuan Road, Yadong New District, Nanjing, China

Received 5 December 2013; Accepted 30 March 2014; Published 15 April 2014

Academic Editor: Xinan Hao

Copyright © 2014 Xingdong Tang and Jihui Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. J. McKenna and W. Walter, “Nonlinear oscillations in a suspension bridge,” Archive for Rational Mechanics and Analysis, vol. 98, no. 2, pp. 167–177, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. M. Micheletti and A. Pistoia, “Nontrivial solutions for some fourth order semilinear elliptic problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 34, no. 4, pp. 509–523, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Zhang, “Existence results for some fourth-order nonlinear elliptic problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 45, no. 1, pp. 29–36, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. T. Kyritsi and N. S. Papageorgiou, “On superquadratic periodic systems with indefinite linear part,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 2, pp. 946–954, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. X. Qian and S. J. Li, “Multiple solutions for a fourth-order asymptotically linear elliptic problem,” Acta Mathematica Sinica, vol. 22, no. 4, pp. 1121–1126, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Ma and H. Wang, “On the existence of positive solutions of fourth-order ordinary differential equations,” Applicable Analysis, vol. 59, no. 1–4, pp. 225–231, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. Wei and C. Pang, “Positive solutions and multiplicity of fourth-order m-point boundary value problems with two parameters,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 5, pp. 1586–1598, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. Xu and Z. Yang, “Positive solutions for a fourth order p-Laplacian boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 7, pp. 2612–2623, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Zhang and Z. Wei, “Existence of positive solutions for fourth-order m-point boundary value problem with variable parameters,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1417–1431, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. H. Hofer, “Variational and topological methods in partially ordered Hilbert spaces,” Mathematische Annalen, vol. 261, no. 4, pp. 493–514, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. G. Q. Zhang, “Variational methods and sub- and supersolutions,” Scientia Sinica A: Mathematical, Physical, Astronomical & Technical Sciences, vol. 26, no. 12, pp. 1256–1265, 1983. View at Google Scholar · View at MathSciNet
  12. T. Bartsch, K.-C. Chang, and Z.-Q. Wang, “On the Morse indices of sign changing solutions of nonlinear elliptic problems,” Mathematische Zeitschrift, vol. 233, no. 4, pp. 655–677, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. K.-C. Chang, Infinite-Dimensional Morse Theory and Multiple Solution Problems, vol. 6 of Progress in Nonlinear Differential Equations and their Applications, Birkhäuser Boston, Boston, Mass, USA, 1993. View at MathSciNet
  14. Z. Liu and J. Sun, “An elliptic problem with jumping nonlinearities,” Nonlinear Analysis; Theory, Methods & Applications, vol. 63, no. 8, pp. 1070–1082, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Amann, “Fixed point equations and nonlinear eigenvalue problems in ordered banach spaces,” SIAM Review, vol. 18, no. 4, pp. 620–709, 1976. View at Google Scholar
  16. J. Chabrowski and J. Marcos do Ó, “On some fourth-order semilinear elliptic problems in n,” Nonlinear Analysis: Theory, Methods & Applications, vol. 49, no. 6, pp. 861–884, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. X. Xu, “Multiple sign-changing solutions for some m-point boundary-value problems,” Electronic Journal of Differential Equations, vol. 89, pp. 1–14, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. F. Li and Y. Li, “Multiple sign-changing solutions to semilinear elliptic resonant problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 9-10, pp. 3820–3827, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Z. Liu, “Positive solutions of superlinear elliptic equations,” Journal of Functional Analysis, vol. 167, no. 2, pp. 370–398, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. G. Q. Zhang, “A variant mountain pass lemma,” Scientia Sinica A: Mathematical, Physical, Astronomical & Technical Sciences, vol. 26, no. 12, pp. 1241–1255, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Su, “Multiplicity results for asymptotically linear elliptic problems at resonance,” Journal of Mathematical Analysis and Applications, vol. 278, no. 2, pp. 397–408, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet